# SDR UALA2013041802673

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 73,464 hours, 21,534 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHT LOOSE AT RIGHT SIDE OVERWING.  SECURED LENSE.  ACCOMPLISHED INSPECTION OF LENSE ASSY SECURITY.  FOUND IN AIRWORTHY CONDITION.
